# SDR DALA1020840868

- Difficulty date: August 31, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N777NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47787
- Aircraft time: 72,525 hours, 68,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cusp Web
- Condition: Gouged
- Location: Bs 845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FLOOR CUSP WEB STA 845 CRACKED AT LIGHTNING HOLE.  UPON FURTHER EVALUATION NO CRACKS FOUND AREA FOUND TO BE GOUGED. BLENDED GOUGE .2500" X .7500". FOUND TO BE OUT OF LIMITS. PERFORMED DVI USING 10X MAGNIFIER VERIFIED ALL DAMAGE REMOVED. FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 51-10-3, 51-30-2 SRP 53-10-16-801-663A. P125 REQUIRED INSP. COMPLETED Q934.
